# SDR UALA2012072403999

- Difficulty date: July 20, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 43,158 hours, 9,287 cycles
- Engine: Pwa PW4077
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Battery
- Part number: 263BA1011
- Part serial: 136
- Condition: Weak
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU BATTERY FAILURE. STATUS  ACTIVE DESCENT MODE DEPENDENT, APU BATTERY IS WEAK.  DB- ELMS P310 ELECTRONICS UNIT MSG-2413047 ACTIVE DC MODE.  REPLACED APU BATTERY PER MM, OPS CHECKED GOOD.
